Aids, Monkeys and Malaria

Gilks, C (1991) Aids, Monkeys and Malaria. Nature, 354 6351: 262-262. doi:10.1038/354262a0

Author Gilks, C
Title Aids, Monkeys and Malaria
Journal name Nature   Check publisher's open access policy
ISSN 0028-0836
Publication date 1991-11
Sub-type Editorial
DOI 10.1038/354262a0
Volume 354
Issue 6351
Start page 262
End page 262
Total pages 1
Language eng
Keyword Lentiviruses
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Editorial
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 14 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 07 Jun 2013, 20:08:36 EST by System User